# SDR CNMA20060009

- Difficulty date: May 13, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 36,806 hours, 7,808 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Lug
- Part number: AVB731817
- Condition: Damaged
- Location: Nr 2 Pylon
- Part time: 36,806 hours, 7,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO THE NR 2 ENGINE LEFTHAND BOOTSTRAP LUG.  PERFORMED REPAIR IAW REPAIR DRAWING 5420250-1 REV 1 DATED 5-6-2006 REF REPORT 5420250-ER REV 1 DATED 5-5-2006.
